Alert archive / Puerto Rico / Flash Flood Warnings in 2023

Flash Flood Warning 59, NWS JSJ

October 27, 2023

NWS JSJ issued this flash flood warning at Oct 27, 2023, 6:32 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2023, 6:32 PM CDT (23:32 UTC)
Expired
Oct 27, 2023, 10:38 PM CDT
In force
4 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 35 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

113 
WGCA52 TJSJ 272332
FFWSJU
PRC021-033-051-137-143-280245-
/O.NEW.TJSJ.FF.W.0059.231027T2332Z-231028T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
732 PM AST Fri Oct 27 2023

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Bayamon County in Puerto Rico...
  Catano County in Puerto Rico...
  Dorado County in Puerto Rico...
  Toa Baja County in Puerto Rico...
  Vega Alta County in Puerto Rico...

* Until 1045 PM AST.

* At 732 PM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Toa Alta, Toa Baja, Sabana Seca, Bayamon, Dorado, Vega Alta, 
  Catano, Guaynabo, Ceiba, Candelaria, San Jose, Candelaria Arenas, 
  Campanilla, Rio Lajas, Ingenio, Levittown, Brenas, Monserrate, 
  Miranda and San Antonio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 1847 6618 1845 6616 1847 6614 1844 6611
      1842 6613 1828 6614 1826 6619 1831 6621
      1839 6620 1838 6631 1836 6636 1833 6636
      1834 6638 1848 6635 1846 6622

FLASH FLOOD...RADAR INDICATED

$$

CAM
2 follow-up statements
269 
WGCA52 TJSJ 280236
FFWSJU
PRC021-033-051-137-143-280345-
/O.EXT.TJSJ.FF.W.0059.000000T0000Z-231028T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
1036 PM AST Fri Oct 27 2023

The National Weather Service in San Juan has extended the

* Flash Flood Warning for...
  Bayamon County in Puerto Rico...
  Catano County in Puerto Rico...
  Dorado County in Puerto Rico...
  Toa Baja County in Puerto Rico...
  Vega Alta County in Puerto Rico...

* Until 1145 PM AST.

* At 1036 PM AST, Radar and local emergency managers reported heavy 
  rains have ended but light to moderate rains continue across the 
  warned area. Between 1 and 4 inches of rain have fallen. 
  Additional rainfall amounts up to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by heavy rain. Excessive runoff
           from previous heavy rains.

  SOURCE...Radar and emergency managers.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Toa Alta, Toa Baja, Sabana Seca, Bayamon, Dorado, Vega Alta, 
  Catano, Guaynabo, Ceiba, Candelaria, San Jose, Candelaria Arenas, 
  Campanilla, Rio Lajas, Ingenio, Levittown, Brenas, Monserrate, 
  Miranda and San Antonio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 1847 6618 1845 6616 1847 6614 1844 6611
      1842 6613 1828 6614 1826 6619 1831 6621
      1839 6620 1838 6631 1836 6636 1833 6636
      1834 6638 1848 6635 1846 6622

FLASH FLOOD...OBSERVED

$$

RAM
542 
WGCA72 TJSJ 280338
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
1138 PM AST Fri Oct 27 2023

PRC021-033-051-137-143-280348-
/O.CAN.TJSJ.FF.W.0059.000000T0000Z-231028T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bayamon PR-Catano PR-Dorado PR-Toa Baja PR-Vega Alta PR-
1138 PM AST Fri Oct 27 2023

...FLASH FLOOD WARNING IS CANCELLED FOR BAYAMON, CATANO, DORADO, TOA 
BAJA AND VEGA ALTA COUNTIES...

Flood waters continue to steadily recede and no additional heavy 
rains is expected at this time. Flooding is no longer expected to 
pose a threat. Please continue to heed to remaining road closures 
and remain alert to ponded water on roads and in urban areas.

A Flood Watch remains in effect until 800 AM AST Monday for all of 
Puerto Rico and the U.S Virgin Islands.

LAT...LON 1847 6618 1845 6616 1847 6614 1844 6611
      1842 6613 1828 6614 1826 6619 1831 6621
      1839 6620 1838 6631 1836 6636 1833 6636
      1834 6638 1848 6635 1846 6622

$$

RAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Oct 27, 4:23 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Oct 27, 4:23 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion...DELAYED
National Weather Service San Juan PR
523 PM AST Fri Oct 27 2023

.SYNOPSIS...
Issued at 518 PM AST Fri Oct 27 2023

A Flash Flood Watch remains in effect for Puerto Rico and the United
States Virgin Islands through Monday morning. Unsettled conditions
are expected to persist with showers and scattered thunderstorms
affecting the islands. The risk of urban, river, and flash flooding,
as well as mudslides will be elevated through at least early next
week.

&&

.SHORT TERM...Tonight through Sunday...

A wet and unsettled weather pattern will continue through at least
early next week. Therefore, a Flash Flood Watch is in effect through
Monday morning. Currently, the bulk of the activity is affecting the
western and southern municipalities of Puerto Rico with more
isolated across the rest of the island. Convective activity is also
developing over the waters close to Vieques, Culebra, and USVI.
Several Flash Flood Warnings have been issued with many reports of
flooded roads and some wind damage throughout the afternoon.

The main feature during the short-term forecast is an upper-level
trough, a pre-frontal trough, and remnants of the tail from now
Tropical Storm Tammy affecting the local area.  Favorable dynamics
and deep tropical moisture will continue to be advected from the
south for the rest of the short-term forecast. According to the
surface analysis from the Tropical Analysis & Forecast Branch
(TAFB), the surface trough will continue to be positioned east of
Puerto Rico tomorrow, and eventually move west of Puerto Rico. Due
to the extensive period of rain expected, as well as the rain
received during the past few days, a Flash Flood Watch was issued
for all of Puerto Rico and the United States Virgin Islands. An
enhanced risk for urban, river, and flash flooding, as well as
mudslides, will persist. There are some discrepancies in the global
models with the timing, location, and amounts expected. However, the
users are advised to stay tuned for further updates to the forecast,
as adjustments may be needed.

.LONG TERM...Monday through Friday...

The GFS model continues to suggest that a wet and unstable weather
pattern will continue through Thursday while the ECMWF model
continues to suggest improved weather conditions by Tuesday. Because
of this, uncertainty remains in the long term forecast. The GFS
model suggests precipitable water (PWAT) values at around and above
2.5 inches across the region to start the workweek, decreasing
somewhat to around 2.2 inches on Tuesday before drier air filters
in on Thursday and Friday. A surface trough will persist over the
area with additional tropical waves arriving from the east.
Southerly flow will persist over the area through Thursday,
helping to lift tropical moisture into the area from the ITCZ
before drier air from the east arrives on Thursday. To start the
period, a mid to upper level ridge will be overhead, with the
upper level trough mentioned in the short term period lifting to
the northeast and away from the region. Although the environment
will remain moist, the driving force for the afternoon convection
will be diurnally induced, as conditions will be more stable
aloft, with additional instability from the lingering surface
trough. Model guidance suggest a mid to upper level trough
building to our east slowly eroding the ridge throughout the
period. Overall, a wet and unstable pattern is forecast at least
through Tuesday with urban and small stream flooding likely and,
with saturated terrain, the potential for flash flooding and
mudslides in areas of steep terrain, uncertainty in the forecast
increases by Wednesday onwards. Please continue to monitor future
updates.

&&

.LONG TERM...Monday through Friday...

FROM PREV DISC.../519 AM AST Fri Oct 27 2023/

The GFS model continues to suggest that a wet and unstable weather
pattern will continue through Thursday while the ECMWF model
continues to suggest improved weather conditions by Tuesday. Because
of this, uncertainty remains in the long term forecast. The GFS
model suggests precipitable water (PWAT) values at around and above
2.5 inches across the region to start the workweek, decreasing
somewhat to around 2.2 inches on Tuesday before drier air filters
in on Thursday and Friday. A surface trough will persist over the
area with additional tropical waves arriving from the east.
Southerly flow will persist over the area through Thursday,
helping to lift tropical moisture into the area from the ITCZ
before drier air from the east arrives on Thursday. To start the
period, a mid to upper level ridge will be overhead, with the
upper level trough mentioned in the short term period lifting to
the northeast and away from the region. Although the environment
will remain moist, the driving force for the afternoon convection
will be diurnally induced, as conditions will be more stable
aloft, with additional instability from the lingering surface
trough. Model guidance suggest a mid to upper level trough
building to our east slowly eroding the ridge throughout the
period. Overall, a wet and unstable pattern is forecast at least
through Tuesday with urban and small stream flooding likely and,
with saturated terrain, the potential for flash flooding and
mudslides in areas of steep terrain, uncertainty in the forecast
increases by Wednesday onwards. Please continue to monitor future
updates.

&&

.AVIATION...
(00Z TAFS)
Issued at 518 PM AST Fri Oct 27 2023

Areas of RA with increasing SHRA/TSRA thru 28/18Z. Areas of
MVFR/IFR and LCL LIFR. SFC wnd E-SE around 10 kts but gusts to 28
kt psbl nr TSRA. Max winds SSW-SW 35-40 kt btwn FL335-435
diminishing thru 28/18Z.

&&

.MARINE...
Issued at 518 PM AST Fri Oct 27 2023

Hazardous marine and coastal conditions will persist through early
next week due to northerly swells. Small Craft Advisories are in
effect for the Atlantic Offshore Waters and Caribbean Passages until
at least late Sunday night due to seas between 8 and 12 feet. At
5:30 PM AST the San Juan, Arecibo and Rincon CariCOOS buoys reported
8-10 feet wave heights with periods of 12-15s. Beachgoers should
avoid the Atlantic Coastline in Puerto Rico and the U.S. Virgin
Islands due to hazardous coastal conditions. Coastal flooding during
high tide hours (around 7-8 AM/PM) has already been reported. Tides
will be higher on Saturday morning. See the Coastal Hazards Message
for more information.

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flood Watch through Monday morning for PRZ001>013.

     Coastal Flood Advisory until 6 PM AST Saturday for PRZ001-002-
     005-008.

     High Rip Current Risk through Monday morning for PRZ001-002-005-
     008-010-012-013.

     High Surf Advisory until 6 PM AST Sunday for PRZ001-002-005-008-
     010-012-013.

VI...Flood Watch through Monday morning for VIZ001-002.

     High Rip Current Risk through Monday morning for VIZ001-002.

     High Surf Advisory until 6 PM AST Sunday for VIZ001.

AM...Small Craft Advisory until 6 AM AST Monday for AMZ711-712-716-
     723-726-741-742.

&&

SHORT TERM/MARINE...CVB
AVIATION...CAM
PUBLIC...MMC
Hazardous weather outlook, Oct 27, 5:34 AM CDT, 12 hours 58 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorología San Juan PR
549 AM AST viernes 27 de octubre de 2023

AMZ711>745-PRZ001>013-281000- San Juan y
Vecindad-Noreste-Sureste-Este Interior- Norte Central-Central
Interior-Ponce y Vecindad-Noroeste- Oeste Interior-Mayagüez y
Vecindad-Suroeste-Culebra-Vieques- Aguas cercanas y fuera de la
costa del Atlántico y del Caribe- 549 AM AST viernes 27 de octubre
de 2023

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
sectores de Puerto Rico.

. DÍA UNO...Hoy y esta noche

. Rayos...Tormentas eléctricas aisladas a dispersas posibles
especialmente a través del centro del sur y el este de Puerto Rico.
Esté atento a las tormentas eléctricas en  su área y esté preparado
para buscar refugio.

. Lluvia Excesiva...Inundaciones en áreas urbanas, calles,
riachuelos y canales. Inundaciones repentinas aisladas posibles.

. Calor Excesivo...Índice de calor de 102-107 grados a través de las
áreas urbanas y costeras.  Agotamiento por calor posible con una
exposición prolongada.

. Viento...Condiciones de brisa a lo largo de las áreas costeras y
la actividad de tormentas eléctricas acompañantes.  Los artículos no
asegurados podrían volar por ahí.

. Condiciones Marítimas...Oleaje igual o mayor de 10 pies a través
de las aguas del Atlántico y todos los pasajes locales.  Condiciones
peligrosas para embarcaciones pequeñas.

. Corrientes Marinas...Las corrientes marinas que amenacen la vida
son probables en la zona de oleaje particularmente a lo largo de las
costas del norte, oeste y este de las islas.

. DÍAS DOS A SIETE...sábado hasta el jueves

Las condiciones meteorológicas inestables continuarán hasta el
próximo fin de semana y hasta principios de la próxima semana debido
a la interacción de una vaguada en los niveles altos, y una vaguada
en la superficie, seguida de la llegada de una onda tropical. Las
inundaciones urbanas y de riachuelos, las inundaciones repentinas y
los deslizamientos de tierra en áreas de terreno empinado
permanecerán probables cada día hasta la próxima semana. Las
marejadas del noreste continuarán llegando y se extenderán a través
de las aguas del Atlántico y los pasajes causando condiciones
marinas y peligrosas de la zona de oleaje hasta el fin de semana.

. COMUNICADO SOBRE INFORMACIÓN REPORTADA POR OBSERVADORES...
Se les exhorta a los observadores a reportar.  Favor de reportar
cualquier información sobre inundaciones, vientos, olas y corrientes
marinas al Servicio Nacional de Meteorología en San Juan.

AMZ716-726-VIZ001-002-281000-
San Thomas San John e islas adyacentes-Santa Cruz-
Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes
del Caribe-
549 AM AST viernes 27 de octubre de 2023

Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para
sectores de las Islas Vírgenes Americanas.

. DÍA UNO...Hoy y esta noche
. Rayos...Tormentas eléctricas aisladas posibles a través de las
Islas Vírgenes Estadounidenses.  Esté atento a las tormentas
eléctricas en  su área y esté preparado para buscar refugio.

. Lluvia Excesiva...Inundaciones de áreas urbanas, carreteras,
riachuelos y tripas secas.  Inundaciones repentinas aisladas
posibles.

. Calor Excesivo...Índice de calor de 102-107 grados a través de las
áreas costeras urbanas.  Agotamiento por calor posible con una
exposición prolongada.

. Viento...Condiciones de brisa a lo largo de algunas áreas costeras
y la actividad de tormentas eléctricas acompañantes.  Los artículos
no asegurados podrían volar por ahí.

. Condiciones Marítimas...Oleaje igual o mayor de 10 pies a través
de las aguas del Atlántico y pasajes locales y hasta 7 pies posibles
sobre las aguas marinas del Caribe.  Condiciones peligrosas para
embarcaciones pequeñas.

. Corrientes Marinas...Las corrientes marinas que amenacen la vida
son probables en la zona de oleaje particularmente las playas del
norte y el este.

. DÍAS DOS A SIETE...sábado a jueves

Las condiciones meteorológicas inestables continuarán hasta el
próximo fin de semana y hasta principios de la próxima semana debido
a la interacción de una vaguada en los niveles altos, y una vaguada
en la superficie, seguida de la llegada de una onda tropical. Las
inundaciones urbanas y de riachuelos, las inundaciones repentinas y
los deslizamientos de tierra en áreas de terreno empinado
permanecerán probables cada día hasta la próxima semana. Las
marejadas del noreste continuarán llegando y se extenderán a través
de las aguas del Atlántico y los pasajes causando condiciones
marinas y peligrosas de la zona de oleaje hasta el fin de semana.

. COMUNICADO SOBRE INFORMACIÓN REPORTADA POR OBSERVADORES...
Se les exhorta a los observadores a reportar.  Favor de reportar
cualquier información sobre inundaciones, vientos, olas y corrientes
marinas al Servicio Nacional de Meteorología en San Juan.

*** Este producto ha sido procesado automáticamente utilizando un
programa de traducción y puede contener omisiones y errores. El
Servicio Nacional de Meteorología no puede garantizar la precisión
del texto convertido. De haber alguna duda, el texto en inglés es
siempre la versión autorizada. ***

In the hours before

Local storm report, Oct 27, 6:14 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
714 PM AST Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     Flood            3 NE San Juan           18.44N 66.03W
10/27/2023                   Carolina           PR   911 Call Center

            911 Call Center reported that marginal by PR
            Baldorioty, close to Frappe Factory is
            flooeded.

&&

CVB
Local storm report, Oct 27, 6:17 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
717 PM AST Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     Flood            1 ESE San Juan          18.40N 66.06W
10/27/2023                   San Juan           PR   911 Call Center

            911 Call Center reported that Ave Luis Munoz
            Rivera, by restaurant El Hipopotamo was
            flooded.

&&

CVB
Local storm report, Oct 27, 6:18 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
718 PM AST Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     Flash Flood      3 N San Juan            18.45N 66.06W
10/27/2023                   San Juan           PR   911 Call Center

            911 Call Center reported that a Kia car was
            trapped in a flooded road, in Ave de Diego,
            in front of Supermax.

&&

CVB
Local storm report, Oct 27, 6:22 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
722 PM AST Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     Flash Flood      Brenas                  18.48N 66.34W
10/27/2023                   Vega Alta          PR   911 Call Center

            911 Call center reported of a woman trapped
            in a Nissan Versa car in a flooded road. the
            flooded road was in Carr. Palma, in Urb
            Estancias de San Nicolas.

&&

CVB
Local storm report, Oct 27, 6:27 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
727 PM AST Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     Flash Flood      3 N San Juan            18.45N 66.06W
10/27/2023                   San Juan           PR   911 Call Center

            911 Call Center reported that the waters
            from the flooded roads in Calle Colon,
            between Calle San jorge and Calle del
            Parque, was entering a residence with some
            trapped inside.

&&

CVB
Local storm report, Oct 27, 6:29 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
729 PM AST Fri Oct 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Flash Flood      1 WSW San Juan          18.40N 66.07W
10/27/2023                   San Juan           PR   911 Call Center

            911 Call Center reported of waters entering
            a residency in a flooded road in Carr
            Tegucigalpa.

&&

CVB

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 8:21 AM CDTFlood WatchJSJ27 min
Oct 27, 8:52 AM CDTFlood WatchJSJ35 hr
Oct 27, 11:06 AM CDTSpecial Marine WarningJSJ39 min
Oct 27, 11:25 AM CDTFlash Flood WarningJSJ4 hr
Oct 27, 12:03 PM CDTSpecial Marine WarningJSJ57 min
Oct 27, 12:08 PM CDTFlash Flood WarningJSJ3 hr
Oct 27, 12:20 PM CDTFlash Flood WarningJSJ3 hr
Oct 27, 12:42 PM CDTAreal Flood AdvisoryJSJ48 min
Oct 27, 1:30 PM CDTFlash Flood WarningJSJ2 hr
Oct 27, 2:39 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 27, 4:00 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 27, 5:18 PM CDTFlash Flood WarningJSJ6 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.